# SDR IPXA2021012064668

- Difficulty date: January 7, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 22,360 hours, 13,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: B5377413620490
- Condition: Broken
- Location: Frame 35
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C MAIN CABIN FLOOR SUPPORT STRUTURE AT FR 35 LT OUTBOARD AREA TWO HOLE STUB TRACK PLATE BROKEN.  REMOVED AND REPLACED CLS ADAPTER, IAW SRM 51-40-21.
